Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Skin rash. Maybe Rosacea, acne, dermatitis. Should I worry about HIV?

I Know I may be crazy, but I am probably needlessly worried about my daughter. She has had negative hiv tests in May 2009, January 2010, November 2011 and Sep. 2012. She has this skin rash on and off for the past couple of years on only on her face that seems to come and go and dermatologist says it may be rosacea , acne , dermatitis not sure. I think the last person she had relations with was around May 2012. She is a great kid and when i mentioned Hiv she got mad a me and probably rightfully so, because she has been tested a few times and does not think this is her problem. So am I just a worry wart? She is not an irresponsible type of of person.
Asked On : Tue, 15 Jan 2013
Answers:  2 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
I would simply advise you not to subject your daughter to unnecessary HIV testing. A simple skin rash without any other symptom is never a sign of HIV. Consult a dermatologist so that appropriate diagnosis can be made and treatment can be started. Encourage your child to indulge in safe practices as far as getting physically intimate is concerned so as to save both of you from irrelevant worries of STDs. Take care.
Answered: Tue, 15 Jan 2013
I find this answer helpful
Dermatologist Dr. Tanusree Biswas's  Response
Well if testing says negative , I would not think otherwise. Most skin conditions are very persistent,hence treatment should be long term and follow ups regular.As for sexual intercourse,I think practicing safe sex should be compulsory ,which I am sure you alwayz teach her.I appreciate the tests done for HIV ; a few follow ups on the skin concerns should ease the rest!
Answered: Tue, 15 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor